On the existence of Stieltjes integrals

Bzoch, Ronald C.

Portugaliae mathematica (1959)

  • Volume: 18, Issue: 2, page 121-124
  • ISSN: 0032-5155

How to cite


Bzoch, Ronald C.. "On the existence of Stieltjes integrals." Portugaliae mathematica 18.2 (1959): 121-124. <http://eudml.org/doc/114817>.

author = {Bzoch, Ronald C.},
journal = {Portugaliae mathematica},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {2},
pages = {121-124},
publisher = {Sociedade Portuguesa de Matemática},
title = {On the existence of Stieltjes integrals},
url = {http://eudml.org/doc/114817},
volume = {18},
year = {1959},

AU - Bzoch, Ronald C.
TI - On the existence of Stieltjes integrals
JO - Portugaliae mathematica
PY - 1959
PB - Sociedade Portuguesa de Matemática
VL - 18
IS - 2
SP - 121
EP - 124
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/114817
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.